| Catalog Number |
536035 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on unknown date involving a 60in/152.4cm ext.W/m/fll clamp apv=1.0ml where it was reported that the customer was unable to flush through the tubing by manual push.There was unknown patient involvement and unknown human harm reported.
Additional Manufacturer Narrative
E1 - initial reporter phone has an extension (b)(6).The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.